# SDR IPXA2023030291457

- Difficulty date: March 2, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 22,340 hours, 13,664 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Inoperative
- Location: Doors
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ADURING CLIMB WITH NO ECAM INDICATIONS THE AUDIBLE MAIN CABIN DOOR TONE ACTIVATED WITH ASSICIATED ILLUMINATED RED BAR BY THE SLIDE ARM HANDLE. THE DOOR CONTROL HANDLE WAS IN THE DOWN CLOSED POSITION BUT DID HAVE SOME SLIGHT PLAY. I PUSHEDVERIFIED ADJUSTMENT AND OPERATION OF ENTRY DOOR PER AMM 52-10-20 STEP B (6) NO DEFECTS NOTED
